# SDR CWQR20120207001

- Difficulty date: February 6, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N673QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605651
- Aircraft time: 4,649 hours
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 67113311
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION OF THE FORWARD CABIN DOOR HINGE FITTING, FOUND CRACK.  CRACK .35 INCHES LONG AND WAS IN THE RADIUS AREA BETWEEN THE FLANGE AREA THAT ATTACHES TO THE FUSELAGE.  THE CRACK WAS VERIFIED USING DYE PENETRANT METHOD.  HINGE FITTING WAS REPLACED WITH NEW.
